Risperidone Related Raynaud's Phenomenon: An Adolescent Case.
Аннотация
Raynaud's phenomenon is a recurrent vasospastic condition with reducing in peripheral blood flow due to cold, or emotional stress. White, blue and red discolorations occur during the attacks. Serotonin reuptake inhibitors, psychostimulants, and aripiprazole are reported to be related with Raynaud's phenomenon. Risperidone is an atypical antipsychotic drug with dopaminergic and serotonergic effects. In children and adolescents, risperidone is used for bipolar disorder, tic disorders, conduct disorder, schizophrenia, symptoms of irritability and self-mutilation. Here we report a case of Raynaud's phenomenon associated with risperidone in a 12-year-old boy. Raynaud's phenomenon occurred two weeks after starting risperidone and disappeared after stopping risperidone.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.